# SDR EIAA200900099

- Difficulty date: July 17, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS MISSING AND MISDRILLED HOLE 2EA MAIN DECK ROLLER TRAY SUPPORTS STA 1660 LBL 88 AND 92.  REMOVED DAMAGED, FABBED AND INSTALLED REPAIR PER B747 SRM 51-40-04 FIG 3.
